MathSciNet Relay Station
MathSciNet bibliographic data
MR2210870 (2006k:47105) 47H09 (47H10 47J20 49J40)
Marino, Giuseppe; Xu, Hong-Kun A general iterative method for nonexpansive mappings in Hilbert spaces. J. Math. Anal. Appl. 318 (2006), no. 1, 43–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement